Exponential synchronization of nonlinear coupled dynamical networks with a delayed coupling
Xiwei Liu and
Tianping Chen
Physica A: Statistical Mechanics and its Applications, 2007, vol. 381, issue C, 82-92
Abstract:
In this paper, we discuss exponential synchronization of nonlinear coupled dynamical networks with a delayed coupling. Sufficient conditions for both delay-independent and delay-dependent global exponential synchronization are obtained based on Lyapunov functional method. It is shown that, for some coupled chaotic systems and nonlinear coupling functions, if the coupling delay is less than a positive threshold, then the coupled network will be synchronized. On the other hand, with the increase of coupling delay, the synchronizability of the coupled network will be restrained, even eventually de-synchronized. Finally, an example is provided to demonstrate the effectiveness of the proposed results.
Keywords: Dynamical networks; Synchronization; Delayed coupling; Nonlinear coupling (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437107002646
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:381:y:2007:i:c:p:82-92
DOI: 10.1016/j.physa.2007.03.026
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().